# SDR YENA20150508106

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000014
- Aircraft time: 26,013 hours, 16,021 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE AFT CARGO BAY-LOWER SKIN PANEL FRAME 75, SHEAR TIE 28L AND 28R HAS CORROSION. INSTALLED NEW SHEAR TIE AT FRAME 75, STR 75R IAW SRM 51-21-01 AND 51-41-01.
